# SDR CA031117008

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 28,198 hours
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Part number: 8623
- Condition: Shorted
- Location: Fuel Totalizer
- Component: Fuel Totalizer
- Component part number: AT2061
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED ELEC BURNING ODOR.  CREW DISENGAGED AC ELEC MASTER.  FOUND TRANS & WIRING  WARM TO TOUCH.  WIRES MELTING A PLASTIC ABRASION SHIELD. DAMAGE DETECTED IN WIRING WITH TRANS & WIRES WITHIN SAME BUNDLE. TRANS DISCONNECTED FROM CIRCUIT & CHECKED.  DAMAGED WIRING & ABRASION SHIELD WERE REPAIRED & TRANS REINSTALLED.  MAINT PERFORMED A LIGHTING CHECK & REPLACED A LINE LAMP MODULE INSTALLED IN  FUEL TOTALIZER DISPLAY. LAMP ASSY HAD A MFG DEFECT. DEFECT SHORT CIRCUITED LIGHTING BUSS. RESULTED IN EXCESS CURRENT PRESENT WITHIN SYS, CAUSING TRANS & ASSOC WIRES TO OVERHEAT. CONCLUDED THAT THE FAULTY BULB INITIATED PROBLEM A POSSIBLE FLAW IN CIRCUITS WIRING CAUSED WIRING FAILURE. DEFECTIVE CIRCUIT.
